Article

CHEBYSHEV TYPE INEQUALITIES FOR THE SAIGO FRACTIONAL INTEGRALS AND THEIR q–ANALOGUES

Journal of Mathematical Inequalities (Impact Factor: 0.7). 01/2013; 7(2):239–249. DOI: 10.7153/jmi-07-22

ABSTRACT The aim of the present paper is to obtain certain new integral inequalities involving the Saigo fractional integral operator. It is also shown how the various inequalities considered in this paper admit themselves of q-extensions which are capable of yielding various results in the theory of q-integral inequalities.

1 Bookmark
 · 
63 Views

Full-text

Download
65 Downloads
Available from
May 20, 2014